# SDR CA030401007

- Difficulty date: March 27, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 1,928 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6047523865
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 EDP HYDRAULIC CASE DRAIN LINE WAS CHAFING AGAINST NR 1 EDP HYDRAULIC PX LINE, DUE TO INSUFFICIENT CLEARANCE/SYSTEM VIBRATION. CHAFING OCCURRED OVER A LENGTH OF APPROXIMATELY 4 INCHES, AND WAS BEYOND ALLOWABLE LIMITS.
